Alert archive / California / Hazardous Seas Warnings in 2017
Hazardous Seas Warning 11, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Feb 18, 2017, 2:34 AM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2017, 2:34 AM PST (10:34 UTC)
- Expired
- Feb 18, 2017, 3:00 PM PST
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
956 WHUS76 KEKA 181034 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 AM PST SAT FEB 18 2017 PZZ450-455-181845- /O.NEW.KEKA.SE.W.0011.170218T1034Z-170218T2300Z/ /O.CON.KEKA.SC.Y.0021.000000T0000Z-170218T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 234 AM PST SAT FEB 18 2017 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING, WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...NORTHERLY 15 TO 25 KT WITH HIGHER GUSTS THROUGH THIS AFTERNOON. * WAVES...WEST TO NORTHWEST AND STEEP AT 12 TO 14 FEET AROUND 10 SECONDS. STEEP SHORT PERIOD WAVES WILL REMAIN ELEVATED AND HAZARDOUS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-181700- /O.EXT.KEKA.GL.W.0014.000000T0000Z-170218T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 234 AM PST SAT FEB 18 2017 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS AROUND 35 KT THIS MORNING. WINDS DIMINISHING TO 10 TO 15 KT THIS AFTERNOON AND EVENING. * WAVES...NORTHWEST 12 TO 14 FEET AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-181845- /O.EXT.KEKA.GL.W.0014.000000T0000Z-170218T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 AM PST SAT FEB 18 2017 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT EASING TO 10 TO 20 KT WITH GUSTS UP TO 30 KT THIS AFTERNOON. * WAVES...NORTHWEST AROUND 15 FT AT 10 SECONDS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
2 follow-up statements
690 WHUS76 KEKA 181708 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 908 AM PST SAT FEB 18 2017 PZZ475-182300- /O.CAN.KEKA.GL.W.0014.000000T0000Z-170218T2300Z/ /O.NEW.KEKA.SC.Y.0022.170218T1708Z-170218T2300Z/ /O.EXA.KEKA.SE.W.0011.000000T0000Z-170218T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 908 AM PST SAT FEB 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WINDS...NW 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT THROUGH THIS AFTERNOON. * WAVES...NW 11 TO 13 FT AT AROUND 13 SECONDS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-182300- /O.EXP.KEKA.GL.W.0014.000000T0000Z-170218T1700Z/ /O.NEW.KEKA.SC.Y.0022.170218T1708Z-170218T2300Z/ /O.EXA.KEKA.SE.W.0011.000000T0000Z-170218T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 908 AM PST SAT FEB 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... * WINDS...NW 10 TO 20 KT WITH GUSTS TO 30 KT THROUGH THIS AFTERNOON. * WAVES...W 9 TO 12 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-455-182300- /O.CON.KEKA.SE.W.0011.000000T0000Z-170218T2300Z/ /O.CON.KEKA.SC.Y.0021.000000T0000Z-170218T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 908 AM PST SAT FEB 18 2017 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WINDS...NW 10 TO 20 KT WITH HIGHER GUSTS DIMINISHING TO 5 TO 10 KT LATE THIS AFTERNOON. * WAVES...STEEP W 9 TO 12 FT AT AROUND 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. $$
078 WHUS76 KEKA 182329 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 329 PM PST SAT FEB 18 2017 PZZ450-190730- /O.EXP.KEKA.SE.W.0011.000000T0000Z-170218T2300Z/ /O.EXP.KEKA.SC.Y.0021.000000T0000Z-170218T2300Z/ /O.NEW.KEKA.SC.Y.0023.170219T0500Z-170221T2000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 329 PM PST SAT FEB 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON TUESDAY... * WINDS...S INCREASING TO 15 TO 25 KT TONIGHT. AFTER A BRIEF DECREASE ON SUNDAY...S WINDS WILL INCREASE AGAIN TO 15 TO 25 KT WITH OCCASIONAL GUSTS OF 35 KT BY SUNDAY NIGHT. * WAVES...W 8 TO 10 FT AT AROUND 13 SECONDS. SHORT PERIOD SW TO W WAVES BUILDING TO 12 TO 14 FT SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-475-190730- /O.EXP.KEKA.SE.W.0011.000000T0000Z-170218T2300Z/ /O.EXP.KEKA.SC.Y.0022.000000T0000Z-170218T2300Z/ /O.NEW.KEKA.SC.Y.0023.170219T0500Z-170221T2000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 329 PM PST SAT FEB 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON TUESDAY... * WINDS...S TO SW INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS TONIGHT. AFTER A BRIEF DECREASE ON SUNDAY MORNING...S WINDS WILL INCREASE AGAIN TO 20 TO 30 KT WITH OCCASIONAL GUSTS OF 35 KT BY SUNDAY NIGHT. * WAVES...W 8 TO 10 FT AT AROUND 13 SECONDS. SHORT PERIOD SW TO W WAVES BUILDING TO 12 TO 14 FT SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-190730- /O.EXP.KEKA.SE.W.0011.000000T0000Z-170218T2300Z/ /O.EXP.KEKA.SC.Y.0021.000000T0000Z-170218T2300Z/ /O.NEW.KEKA.SC.Y.0023.170219T2300Z-170221T2000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 329 PM PST SAT FEB 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO NOON TUESDAY... * WINDS...SE TO S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS SUNDAY AFTERNOON. * WAVES...SHORT PERIOD SW TO W WAVES BUILDING TO 11 TO 13 FT SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS,ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Feb 17, 2:57 PM PST, 11 hours 37 minutes earlier.
Area forecast discussion, Feb 17, 2:57 PM PST, 11 hours 37 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
257 PM PST Fri Feb 17 2017
.SYNOPSIS...A broad shield of rain over northern California will
gradually dissipate going into Saturday as low pressure near San
Francisco weakens. As a result, Saturday may experience
relatively pleasant weather, but the next in a series of storm
systems will enter the region by Sunday night, resulting in
potentially heavy rain.
&&
.DISCUSSION...Light to moderate rain occurring across the region
is forecast to dissipate by Saturday morning as an upper trough
axis shifts east of the area. This may set up a relatively
pleasant Saturday afternoon, with partially clearing skies
indicated by latest model guidance. Clearing will be shortlived
however as an upper impulse moves onshore during Saturday evening.
This impulse exits the area fairly quickly, but the next system
will be trailing close behind on Sunday. Surface low pressure is
forecast to deepen over the northeastern Pacific as it ejects east
toward coastal OR/WA. A cold front will trail southwest of the
low, where subtropical moisture characterized by PWAT values from
1.0-1.2 inches is expected to spread northeast toward
central/northern CA during Sunday night/Monday morning. Several
inches of rain will occur as a result...with the heaviest amounts
expected in Mendocino County and along southwest facing mountain
slopes.
The previously mentioned front will exit south of the area during
Monday as an upper wave moves onshore over the PAC NW. However,
rain will continue over NWRN CA through Tuesday night into
Wednesday...finally coming to an end as a stronger upper trough
moves across the region. This trough will be associated with
500 mb temperatures near -30 C, with snow levels subsequently
falling to near 3000 feet. Winter weather headlines may be
needed with the trough passage if the cold air is sufficiently
collocated with favorable precipitation rates. Thereafter, the
deep-layer airmass is forecast to remain relatively cool through
the remainder of the week. However, model guidance indicates
precipitation chances will be low, which may negate additional
winter weather concerns.
&&
.AVIATION...A rather energized low pressure system was located off the San
Francisco Bay Area Coast today. The low had generated clouds plus an
abundance of rain especially in the south. Rain and clouds continued
to rotate north into far Northwest California bringing MVFR
conditions to UKI's airport along with gusty east winds. The precip
had also spread to Humboldt Bay Area by late morning, farther north
to ACV airport after midday...and moved into Del Norte by 2 PM. Low
level wind shear did not seem like much of a threat in the far
northwest, but a little/slight landing turbulence may be possible
especially in Southern Mendocino. Otherwise, flight hazards should
remain at a minimum as cigs and vis are expected to drop into Mostly
MVFR through the evening. Winds may also be periodically breezy this
evening. /TAA
&&
.MARINE...Fairly active weather pattern continues. Today, an
anomalously strong low pressure system was tracking towards San
Francisco Bay AREA. As this low remained south of NW California
coastal waters, we have been seeing east to northeast wind 10 to
20 kt with higher gusts at times. As the storm system continues to
inch closer to the coast, the pressure gradient over coastal NW
California will tighten this evening. Do expect N winds to
increase to around 30 kt with gusts to 40 kt this evening, and
continue through tonight. For the inside coastal waters, do expect
small craft level wind gusts. Winds should be subsiding early
tomorrow morning as the low exits the area to our south. Winds
will turn south to southwest Saturday night and continue through
next Tuesday as low pressure stays north of the area. Northerly
winds will return to the area starting on Wednesday morning as
high pressure sets up over East Pacific Ocean.
Wave height was steady around 8 to 9 feet today. The wave height
is expected to increase to 14 to 17 feet tonight courtesy of the
northerly wind wave. Once the northerly wind drops off, the wave
height will return to around 10 feet on Saturday. With the south
wind, wave height will build back to around 13 to 18 feet starting
on Sunday through Tuesday. /RCL
&&
.HYDROLOGY...A broad shield of light to moderate rain is occurring
over much of northwestern California Friday afternoon. This rain
may yield antecedent conditions that will prime river and stream
basins for possible flooding Sunday night through Tuesday. This
potentiality will occur in response to subtropical moisture
spreading northeast toward Mendocino County Sunday
night...resulting in a period of heavy rain. The subtropical
moisture will be shunted south of the area Monday due to a
progressive cold front. However, moist onshore flow and orographic
ascent will favor continued rain going into Tuesday. Moderate to
heavy rain is forecast to come to an end Tuesday night into
Wednesday as an upper disturbance moves east across the region.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch from Sunday afternoon through Tuesday afternoon for
CAZ101>106-108>113.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 3 PM PST Saturday for PZZ450-455.
Small Craft Advisory until 3 PM PST this afternoon for PZZ470-
475.
Gale Warning until 3 AM PST Saturday for PZZ470.
Gale Warning until 9 AM PST Saturday for PZZ475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Feb 17, 3:10 PM PST, 11 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 310 PM PST Fri Feb 17 2017 CAZ101>106-108>113-182315- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Southern Trinity-Mendocino Coast- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 310 PM PST Fri Feb 17 2017 ...FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A moist storm system is forecast to affect northwestern California Sunday night into Tuesday. Heavy rain will be possible with this system, which could lead to flooding concerns. Winds will also be gusty over exposed ridges and coastal headlands. The combination of gusty winds and saturated soil will increase the risk for mud and rock slides for mountain roadways. After Monday, snow levels are forecast to fall to 2500-3500 feet. As this takes place, accumulating snowfall will become possible for high elevation travel corridors. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ107-182315- Northern Trinity- 310 PM PST Fri Feb 17 2017 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A moist storm system is forecast to affect northwestern California Sunday night into Monday. Heavy rain will be possible with this system, and winds could become locally gusty. The combination of gusty winds and saturated soil will increase the risk for mud and rock slides for mountain roadways. After Monday, snow levels are forecast to fall to 2500-3500 feet by midweek. As this takes place, accumulating snowfall will become possible for high elevation travel corridors. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 9:08 AM PST | Small Craft Advisory | EKA | 6 hr | |
| Feb 18, 3:29 PM PST | Small Craft Advisory | EKA | 36 hr |
Nearby
Hazardous Seas Warnings in California, 2017Every hazardous seas warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.